# SDR DL76S100647

- Difficulty date: January 4, 2006
- Submitted: March 19, 2010
- Operation: Air carrier
- Aircraft: N139DL
- Make and model: Boeing 767332
- Aircraft serial: 25984
- Aircraft time: 43,466 hours, 20,459 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: 113T2201
- Condition: Unknown
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING TRAILING EDGE I/B FLAP, MAIN FLAP COLLAR FITTING REPLACEMENT IAW EO 01-073591-12 ME12 AND ME13.  C/W EO 01-073591-12 ME12 AND ME13.
